# SDR SWIA971083

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Engine: Pwa PW118A
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Intake
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT LEFT INTAKE DE-ICE INOP AND MULTIPLE WING AND STAB DE-ICE LIGHTS INOP CAME ON.  RECYCLED AND CHANGED TIMERS BUT ALL STILL INOP.  RETURNED TO LAX.  CLEANED ALL EJECTORS AND CHECKED FOR LEAKS.  ALL FOUND NORMAL.  REPLACED RIGHT ENGINE EJECTOR DUE TO BROKEN WIRE.  PERFORMED GROUND RUN FOR 20 MINUTES AND ALL CHECKS GOOD.
